MathSciNet Relay Station
MathSciNet bibliographic data
MR1143216 (92k:32058) 32M10 (32C17)
Dorfmeister, Josef; Guan, Zhuang Dan Pseudo-Kählerian homogeneous spaces admitting a reductive transitive group of automorphisms. Math. Z. 209 (1992), no. 1, 89–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement